Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Uniform persistence and repellors for maps

Authors: Josef Hofbauer and Joseph W.-H. So
Journal: Proc. Amer. Math. Soc. 107 (1989), 1137-1142
MSC: Primary 58F12; Secondary 58F40, 92A15
MathSciNet review: 984816
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish conditions for an isolated invariant set $ M$ of a map to be a repellor. The conditions are first formulated in terms of the stable set of $ M$. They are then refined in two ways by considering (i) a Morse decomposition for $ M$, and (ii) the invariantly connected components of the chain recurrent set of $ M$. These results generalize and unify earlier persistence results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F12, 58F40, 92A15

Retrieve articles in all journals with MSC: 58F12, 58F40, 92A15

Additional Information

PII: S 0002-9939(1989)0984816-4
Keywords: Discrete semi-dynamical systems, permanence, uniform persistence, repellor, isolated invariant set, Morse decomposition, chain recurrent set, basic sets, average Lyapunov functions, global attractor
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia